Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 675-694
http://dx.doi.org/10.1155/S0161171280000488

Translation planes of even order in which the dimension has only one odd factor

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 2 January 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. G. Ostrom, “Translation planes of even order in which the dimension has only one odd factor,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 675-694, 1980. doi:10.1155/S0161171280000488